2017
Том 69
№ 6

All Issues

Volume 43, № 9, 1991

Article (Ukrainian)

Stability estimates of solutions of systems of functional-differential equations of neutral type

Khusainov D. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1123–1135

Article (Ukrainian)

Widths and optimal quadrature formulas for convolution classes

Babenko V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1135–1148

Article (Ukrainian)

Conjugacy in isometry groups of generalized Baire metrics

Bezushchak O. E., Sushchanskii V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1148–1155

Article (Ukrainian)

The normalization of systems of parabolic equations with small diffusion in a neighborhood of a cycle

Kashchenko S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1155–1161

Article (Ukrainian)

Renewal theorems for random walk with multidimensional time

Klesov O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1161–1167

Article (Ukrainian)

A right inverse operator of the convolution operator

Korobeinik Yu. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1167–1176

Article (Ukrainian)

Stability of an autonomous dynamic system with fast Markov switching

Korolyuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1176–1181

Article (Ukrainian)

Bateman variational principle for a class of problems of dynamics and stability of surface waves

Lukovsky I. O., Timokha A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1181–1186

Article (Ukrainian)

A distribution of the number of l-steps in a random binary sequence subject to some constraints

Masol V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1186–1193

Article (Ukrainian)

Oscillations in first-order systems with lag

Mitropolskiy Yu. A., Nguyen Dong An, Nguyen Tien Khiem

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1193–1201

Article (Ukrainian)

Properties of solutions of linear functional-differential equations depending on a parameter

Poletaev G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1213–1231

Article (Ukrainian)

Properties of solutions of linear functional-differential equations depending on a parameter

Radzievskii G. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1213–1231

Article (Ukrainian)

Justification of a numerical-analytic method of successive approximations for problems with integral boundary conditions

Martynyuk S. V., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1231–1239

Article (Ukrainian)

The complete integrability analysis of the inverse Korteweg-de Vries equation

Pritula N. N., Samoilenko V. G., Suyarov U. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1239–1248

Article (Ukrainian)

Reduction of a problem on the existence of an invariant torus of an infinite-differential system to the finite-dimensional case

Avdeyuk P. I., Teplinsky Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1251–1255

Article (Ukrainian)

A problem of Fekete

Katkova O. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1255–1259

Article (Ukrainian)

Periodic solutions of nonlinear systems of differential-operator equations with impulse action

Raad Noori Butris

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1260–1264

Article (Ukrainian)

Uniform integrability for integrals with respect to L0-valued measures

Radchenko V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1264–1267

Article (Ukrainian)

A note on limit distributions of integral functions of on an ergodic Markov process

Alimov D.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1267–1269

Article (Ukrainian)

Functions with zero integrals over cubes

Kirichinskaya I. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1269–1272

Article (Ukrainian)

The regularization of variational inequalities and a general approximation scheme for regularized solutions in Banach spaces

Nguen Byong

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1273–1276

Article (Ukrainian)

Order comparison of norms of polynomials in regions of the complex plane

Pritsker I. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1277–1280